MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; DBD-LOWER EXTREMITY PACK

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; DBD-LOWER EXTREMITY PACK
Catalog Number DYNJT3367
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there was visible fluid (combination of blood from the patient and from the irrigation fluid used during the procedure) seepage through the gown while dr.(b)(6) was gowned and actively working in the surgical field.The leak was identified after the procedure when the surgeon took off his gown.There were no visible cuts or any signs of degradation identified during the donning of the gown.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
Seepage through the gown while doctor was gowned and actively working in the surgical field.

Brand Name
MEDLINE
Common Device Name
DBD-LOWER EXTREMITY PACK
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
nuevo laredo, 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25174940
Report Number1423395-2026-00154
Device Sequence Number21380036
Product Code LRO
UDI-Device Identifier10198459324277
UDI-Public10198459324277
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJT3367
Device Lot Number26ABJ354
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown